| Model Number |
7711804 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified a fluid leak.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7711804 chronic catheter allegedly experienced a fluid leak.This information was received from one source.The malfunction did not involve a patient.The age, weight, and gender of the patient were not provided.